I have been off and on vomiting for 2 and a half days and it doesnt feel like a virus and I started taking ortho tricylen a little over a month ago so I was wondering if maybe that was whats is causeing my nausia and vomiting?
It can take up to three months for the nausea and vomiting side-effects to end. But have you seen your regular doc just in case it is a virus or something? Ortho-tri-cyclen lo can definitely cause nausea and vomiting as side-effects. So I wouldn't worry about it unless it persists after 3 months, or if it's so bad that you are throwing up less than 30 minutes after taking your pill... if that is the case, it's not getting absorbed in your body and the birth control won't be effective for contraception.
circle k 83; I would first make an appointment with your primary care Dr. to see if you have a virus. You should not start vomiting after taking this medication for a month. I do not know your age and do not know why you are taking this med. If you are not sexually active and taking this med to regulate then you need to talk to your Dr, If you are sexually active and taking this for birth control then I would buy a home pregnancy test and see what it says. Good luck
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 2 answers
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 3 Sep 2015 • 0 answers
Posted 14 Dec 2015 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers